Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Majorizing Measures and Ultrametric Spaces

Tom 60 / 2012

Witold Bednorz Bulletin Polish Acad. Sci. Math. 60 (2012), 91-100 MSC: Primary 60G17; Secondary 28A99. DOI: 10.4064/ba60-1-7

Streszczenie

Talagrand's proof of the sufficiency of existence of a majorizing measure for the sample boundedness of processes with bounded increments used a contraction from a certain ultrametric space. We give a short proof of existence of such an ultrametric using admissible sequences of nets.

Autorzy

  • Witold BednorzInstitute of Mathematics
    Warsaw University
    02-097 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek